# SDR SWIA2021091060838

- Difficulty date: July 1, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER L/E HAS CHAFING DAMAGE   (C-CHECK RO 9/8/21)    REPLACED LH AILERON UPPER L/E WITH A SERVICEABLE UNIT REF CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42--21-001-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR DETAILS.
